# SDR UALA2011062903215

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,027 hours, 12,597 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HPSOV EICAS AND BLEED LT ON PNEUMATIC OVERHEAD PANEL ILLUMINATED ON DESCENT.  REPLACED HPSOV, RAN ENG OP CHECK NORMAL.
